About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 284937, 5 pages
http://dx.doi.org/10.1155/2013/284937
Research Article

On the Convergence of Implicit Picard Iterative Sequences for Strongly Pseudocontractive Mappings in Banach Spaces

1Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2School of CS and Mathematics, Hajvery University, 43-52 Industrial Area, Gulberg-III, Lahore 54660, Pakistan
3Department of Mathematics, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 14 December 2012; Accepted 26 March 2013

Academic Editor: Luigi Muglia

Copyright © 2013 Shin Min Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kato, “Nonlinear semigroups and evolution equations,” Journal of the Mathematical Society of Japan, vol. 19, pp. 508–520, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. E. Browder, “Nonlinear mappings of nonexpansive and accretive type in Banach spaces,” Bulletin of the American Mathematical Society, vol. 73, pp. 875–882, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. E. Chidume, “Iterative approximation of fixed points of Lipschitzian strictly pseudocontractive mappings,” Proceedings of the American Mathematical Society, vol. 99, no. 2, pp. 283–288, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. E. Chidume, “An iterative process for nonlinear Lipschitzian strongly accretive mappings in Lp spaces,” Journal of Mathematical Analysis and Applications, vol. 151, no. 2, pp. 453–461, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet
  6. L. Deng, “On Chidume's open questions,” Journal of Mathematical Analysis and Applications, vol. 174, no. 2, pp. 441–449, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Deng, “An iterative process for nonlinear Lipschitzian and strongly accretive mappings in uniformly convex and uniformly smooth Banach spaces,” Acta Applicandae Mathematicae, vol. 32, no. 2, pp. 183–196, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Deng, “Iteration processes for nonlinear Lipschitzian strongly accretive mappings in Lp spaces,” Journal of Mathematical Analysis and Applications, vol. 188, no. 1, pp. 128–140, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Deng and X. P. Ding, “Iterative approximation of Lipschitz strictly pseudocontractive mappings in uniformly smooth Banach spaces,” Nonlinear Analysis, vol. 24, no. 7, pp. 981–987, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Hussain, L. B. Ćirić, Y. J. Cho, and A. Rafiq, “On Mann-type iteration method for a family of hemicontractive mappings in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2013, article 41, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. N. Hussain, A. Rafiq, and L. B. Ćirić, “Stability of the Ishikawa iteration scheme with errors for two strictly hemicontractive operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2012, article 160, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Hussain, A. Rafiq, L. B. Ćirić, and S. Al-Mezel, “Almost stability of the Mann type iteration method with error term involving strictly hemicontractive mappings in smooth Banach spaces,” Journal of Inequalities and Applications, vol. 2012, article 207, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. N. Hussain, A. Rafiq, B. Damjanović, and R. Lazović, “On rate of convergence of various iterative schemes,” Fixed Point Theory and Applications, vol. 2011, article 45, 6 pages, 2011. View at MathSciNet
  14. L. Liu, “Approximation of fixed points of a strictly pseudocontractive mapping,” Proceedings of the American Mathematical Society, vol. 125, no. 5, pp. 1363–1366, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. H. Liu, “The convergence theorems of the sequence of Ishikawa iterates for hemicontractive mappings,” Journal of Mathematical Analysis and Applications, vol. 148, no. 1, pp. 55–62, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Rafiq, “On Mann iteration in Hilbert spaces,” Nonlinear Analysis, vol. 66, no. 10, pp. 2230–2236, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Rafiq, “Implicit fixed point iterations for pseudocontractive mappings,” Kodai Mathematical Journal, vol. 32, no. 1, pp. 146–158, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. P. R. Sastry and G. V. R. Babu, “Approximation of fixed points of strictly pseudocontractive mappings on arbitrary closed, convex sets in a Banach space,” Proceedings of the American Mathematical Society, vol. 128, no. 10, pp. 2907–2909, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. L. Weng, “Fixed point iteration for local strictly pseudo-contractive mapping,” Proceedings of the American Mathematical Society, vol. 113, no. 3, pp. 727–731, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. E. Chidume, “Picard iteration for strongly accretive and strongly pseudocontractive Lipschitz maps,” International Centre for Theoretical Physics. In press.
  23. C. E. Chidume, “Iterative algorithms for nonexpansive mappings and some of their generalizations,” in Nonlinear Analysis and Applications: to V. Lakshmikantham on His 80th Birthday, vol. 1,2, pp. 383–429, Kluwer Academic, Dordrecht, The Netherlands, 2003. View at Zentralblatt MATH · View at MathSciNet
  24. L. Ćirić, A. Rafiq, and N. Cakić, “On Picard iterations for strongly accretive and strongly pseudo-contractive Lipschitz mappings,” Nonlinear Analysis, vol. 70, no. 12, pp. 4332–4337, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet